MAUDE Adverse Event Report: LIMACORPORATE S.P.A TEMA ELBOW; HUMERAL STEM H6 LEFT

LIMACORPORATE S.P.A TEMA ELBOW; HUMERAL STEM H6 LEFT
Model Number 1504.14.060
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Loose body in joint (4926)
Date of Event 04/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery was performed on (b)(6) 2025 due to loosening.Patient was scheduled for a triceps repair and surgeon noticed that the humeral stem loosened.Revision was therefore performed replacing humeral stem (pn 1504.14.060) and body (pn 1550.15.110) only.Surgery was completed as intended.Previous surgery is unknown, as well as complete information of original implant.The event occurred in the united states.
 
Additional Manufacturer Narrative
Explanted components have been discarded therefore cannot be returned to manufacturer for identification and analysis.No review of manufacturing records for complained parts can be performed either since product information is unknown.No x-rays nor pictures of explanted components were provided either.From follow-up communication with complaint source it was confirmed that no further information regarding the case can be retrieved, therefore no further root cause investigation is possible.Taking into account the involved product family tema elbow, no adverse trend has been identified for reported issue in the last year.According to investigation carried out, no corrective action is needed for this event.If any additional information is received that would change or alter any conclusion, a supplemental report will be filed accordingly.The manufacturer will continue monitoring the market in order to detect any similar event.

Brand Name
TEMA ELBOW
Common Device Name
HUMERAL STEM H6 LEFT
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key24176356
Report Number3008031110-2026-00041
Device Sequence Number9979778
Product Code JDC
UDI-Device Identifier08033390128810
UDI-Public8033390128810
Combination Product (Y/N)N
PMA/510(K) Number
K181362
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1504.14.060
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown